MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 LPS DISTAL FEMORAL IMPACTOR; HIP INSTRUMENTS : IMPACTORS

DEPUY ORTHOPAEDIC INC, 1818910 LPS DISTAL FEMORAL IMPACTOR; HIP INSTRUMENTS : IMPACTORS
Catalog Number 298770003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the femoral impactor broke.No surgical delay.All pieces retrieved.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).

Brand Name
LPS DISTAL FEMORAL IMPACTOR
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7230170
Report Number1818910-2018-52388
Device Sequence Number1067404
Product Code HWA
UDI-Device Identifier10603295158813
UDI-Public10603295158813
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number298770003
Device Lot NumberAG1208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2018
Initial Date Received by Manufacturer 01/05/2018
Supplement Date Received by Manufacturer01/16/2018
02/09/2018
05/14/2018
Initial Report FDA Received Date01/31/2018
Supplement Report FDA Received Date02/02/2018
02/16/2018
05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR